# SDR NWAA081446310

- Difficulty date: March 27, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, THE BS 320 CROWN FRAME WEB WAS FOUND TO BE 0.080 INCH THICK INSTEAD OF BLUEPRINT THICKNESS OF 0.140.  REPAIRED PER EA 63-212555 SECTION I SECTION II REQUIRES DAMAGE TOLERANCE ANALYSIS TO BE ACCOMPLISHED BY MARCH 2009.
